# SDR SIMA20210315002

- Difficulty date: March 15, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-200-29 TOILET WASTE VALVE SUPPORT IS CORRODED ON EXTERNAL SKIN. CORROSION LEVEL 2-C/A-REMOVED AND REPLACED WASTE VALVE SUPPORT IAW EMB 145 SRM 51-40-02
